# SDR SWAA2023021402167

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 21,562 hours, 10,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AFT CABIN FLASHLIGHTS INOP<[01] R&R SECURITY SEAL PER S.I.P;[02] PERFORMED OPS CHECK OF FLASH LIGHT; OPS CHECK GOOD PER AMM 25-64-00
